# SDR N6WA20140409002

- Difficulty date: April 9, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N656CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10143
- Aircraft time: 24,738 hours, 17,699 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PAX DOOR CAUTION MSG IN FLIGHT.  REPAIRED WIRING FOR PX 107 IAW ESPM 20-33-00.  OPERATIONS CHECKED GOOD IAW AMM 52-70-04.
